Show simple item record

dc.contributor.authorŻochowski, Michałen_US
dc.contributor.authorDzakpasu, Rhondaen_US
dc.date.accessioned2006-12-19T18:53:09Z
dc.date.available2006-12-19T18:53:09Z
dc.date.issued2004-02-13en_US
dc.identifier.citationŻochowski, Michał; Dzakpasu, Rhonda (2004). "Adaptation of nonlinear systems through dynamic entropy estimation." Journal of Physics A: Mathematical and General. 37(6): 2223-2237. <http://hdl.handle.net/2027.42/48843>en_US
dc.identifier.issn0305-4470en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48843
dc.description.abstractWe show that adaptation and control of the target system can be achieved by linking the modification of its dynamical properties to the estimated difference of the distribution of the dynamical characteristics of the control and target signals. Subsequently the target system, which has initially different dynamical properties adjusts its dynamics via changes of its control parameters and synchronizes with the control one. The differences in the evolving probability distributions are evaluated through entropy estimation, causing the adaptation to be based solely on the statistical properties of the control and target signals without explicit knowledge of the underlying equations of the system.en_US
dc.format.extent3118 bytes
dc.format.extent1439381 bytes
dc.format.mimetypetext/plain
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherIOP Publishing Ltden_US
dc.titleAdaptation of nonlinear systems through dynamic entropy estimationen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelPhysicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDepartment of Physics and Biophysics Research Division, University of Michigan, Ann Arbor, MI 48109, USAen_US
dc.contributor.affiliationumDepartment of Physics and Biophysics Research Division, University of Michigan, Ann Arbor, MI 48109, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48843/2/a4_6_018.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1088/0305-4470/37/6/018en_US
dc.identifier.sourceJournal of Physics A: Mathematical and General.en_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record